I began taking Sprintec the sunday after I got my period as my instructions directed. I took a total of four pills over four days, my last pill was on Wednesday. Every day I took the pill (though it was only four days I know) I felt worse and worse until finally after the fourth pill I was vomiting. I have a big anxiety with that so I stopped taking them because I didn't want to take the chance of getting sick again, I didn't have the strength to see if I got used to the pill. Anyway it has been three/four days now since I've stopped and I'm cramping and bleeding again. Is this normal? Is my body confused? I'm just wondering why I got my period again, I want to make sure it's normal.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Posted 31 May 2011 • 2 answers
Posted 5 Nov 2014 • 1 answer
Posted 16 May 2015 • 1 answer
Posted 28 Mar 2016 • 0 answers